# SDR A6WA9900116

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328PH
- Make and model: Dorner DO328100
- Aircraft serial: 3006
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 325310
- Condition: Failed
- Location: Row 9a
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 7069 - DEN-GJT - STRONG ODOR AND HAZE/SMOKE IN CABIN.  INSPECTED CABIN AND FOUND BALLAST UNIT ABOVE SEAT 9A HAD FAILED.  REMOVED BALLAST UNIT BECAUSE OF STRONG ODOR AND MEL'D INTERIOR LIGHT.  (M)
